# SDR CALA2024032100803

- Difficulty date: March 19, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 64,544 hours, 19,873 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 453N18014317
- Condition: Cracked
- Location: Sta1460 S-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM; EA 5310-07582 REV A OP 003 7837 A STRINGER CLIP IS CRACKED. LOCATED AT THE FWD SIDE OF B STA FRAME1460 S-26L REPORT ED BY V921214 REMOVED & REPLACED STRINGER CLIP FLOOR SUPPORT IN THE ALC AT STA 1460 LEFT SIDE IAW B757 SRM 51-40-02 PARA 7. SEE BACK FOR PWA.
